Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Vanishing of Stiefel-Whitney classes

Author: W. A. Sutherland
Journal: Proc. Amer. Math. Soc. 31 (1972), 637
MSC: Primary 55F40
MathSciNet review: 0292081
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah and F. Hirzebruch, Bott periodicity and the parallelizability of spheres, Proc. Cambridge Philos. Soc. 57 (1961), 223-226. MR 23 #A3578. MR 0126282 (23:A3578)
  • [2] W. A. Sutherland, The fibre homotopy enumeration of non-stable sphere bundles and fibrings over real projective space, J. London Math. Soc. (2) 1 (1969), 693-704. MR 40 #3546. MR 0250307 (40:3546)
  • [3] W. T. Wu, Les i-carrés dans une variété grassmannienne, C. R. Acad. Sci. Paris 230 (1950), 918-920. MR 12, 42. MR 0035993 (12:42g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F40

Retrieve articles in all journals with MSC: 55F40

Additional Information

Keywords: Stiefel-Whitney classes, suspension
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society